Alert archive / Illinois / Beach Hazards Statements in 2013

Beach Hazards Statement 11, NWS Chicago, IL

August 14, 2013Lake County, Illinois

NWS Chicago, IL issued this beach hazards statement at Aug 14, 2013, 4:38 AM CDT for Lake County, Illinois. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Aug 14, 2013, 4:38 AM CDT (09:38 UTC)
Expired
Aug 14, 2013, 9:37 AM CDT
In force
5 hr
Issued by
NWS Chicago, IL

County Lake County, IL

The radar

The Chicago radar (KLOT), 85 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1758 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WHUS43 KLOT 140938
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
438 AM CDT WED AUG 14 2013

ILZ006-141500-
/O.NEW.KLOT.BH.S.0011.130814T0938Z-130814T1500Z/
LAKE IL-
438 AM CDT WED AUG 14 2013

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS EXTENDED THE BEACH
HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN
EFFECT UNTIL 10 AM CDT THIS MORNING. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG RIP CURRENTS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE
EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY
OUT OF THE WATER.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS.  RIP CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE INTO
DEEPER WATER.

STRUCTURAL CURRENTS FORM ALONG PIERS AND BREAKWALLS WHERE
LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE.
STRUCTURAL CURRENTS CAN SWEEP YOU OUT OUT AWAY FROM SHORE ALONG
THE PIER STRUCTURE.

&&

$$

ILZ014-INZ001-002-141500-
/O.CON.KLOT.BH.S.0010.000000T0000Z-130814T1500Z/
COOK-LAKE IN-PORTER-
438 AM CDT WED AUG 14 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG RIP CURRENTS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED ALONG THE COOK COUNTY
  BEACHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE
EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY
OUT OF THE WATER.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS.  RIP CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE INTO
DEEPER WATER.

STRUCTURAL CURRENTS FORM ALONG PIERS AND BREAKWALLS WHERE
LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE.
STRUCTURAL CURRENTS CAN SWEEP YOU OUT OUT AWAY FROM SHORE ALONG
THE PIER STRUCTURE.

&&

$$

RC

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
1 follow-up statement
813 
WHUS43 KLOT 141437
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
937 AM CDT WED AUG 14 2013

ILZ006-141545-
/O.CAN.KLOT.BH.S.0011.000000T0000Z-130814T1500Z/
LAKE IL-
937 AM CDT WED AUG 14 2013

...BEACH HAZARDS STATEMENT IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE BEACH
HAZARDS STATEMENT. 

WAVES CONTINUE TO SUBSIDE ALONG THE FAR NORTHERN ILLINOIS
SHORELINE...THUS THE BEACH HAZARDS STATEMENT HAS BEEN CANCELLED.

$$

ILZ014-INZ001-002-141800-
/O.EXT.KLOT.BH.S.0010.000000T0000Z-130814T1800Z/
COOK-LAKE IN-PORTER-
937 AM CDT WED AUG 14 2013

...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG RIP CURRENTS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED ALONG THE COOK COUNTY SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE
EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY
OUT OF THE WATER.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS.  RIP CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE INTO
DEEPER WATER.

STRUCTURAL CURRENTS FORM ALONG PIERS AND BREAKWALLS WHERE
LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE.
STRUCTURAL CURRENTS CAN SWEEP YOU OUT OUT AWAY FROM SHORE ALONG
THE PIER STRUCTURE.

&&

$$

RC/MTF

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Aug 14, 3:59 AM CDT, 39 minutes earlier.

Area forecast discussion, Aug 14, 3:59 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
359 AM CDT WED AUG 14 2013

.DISCUSSION...
302 AM CDT

UNSEASONABLY COOL TEMPERATURES AND A PERIOD OF DRY WEATHER FOLLOWED
BY A WARM UP AND SMALL PRECIP CHANCES WILL CHARACTERIZE THIS
FORECAST PERIOD. EARLY MORNING WATER VAPOR IMAGERY SHOWS A DEEP
UPPER LOW CONTINUING TO DIG INTO NORTHERN NEW ENGLAND AND THE ST.
LAWRENCE VALLEY WITH ITS SOUTHWESTERN EXPANSE EXTENDING BACK OVER
THE LOCAL AREA. TO THE WEST...A LARGE SCALE RIDGE AXIS EXTENDS
NORTHWARD FROM A HIGH OVER WEST TEXAS INTO ALBERTA/SASKATCHEWAN.
ANOTHER DEEP CLOSED LOW IS SPINNING EASTWARD OFF THE BRITISH
COLUMBIA COAST. A CLOSER LOOK AT WATER VAPOR SHOWS A SHORTWAVE
MOVING SLOWLY SOUTHEAST ACROSS WESTERN SOUTH DAKOTA PRODUCING A
COMPLEX OF THUNDERSTORMS. AT THE SURFACE...A LARGE AREA OF HIGH
PRESSURE IS SPREAD ACROSS THE CANADIAN PRAIRIES INTO THE MID AND
UPPER MISSISSIPPI RIVER VALLEY AND THE WESTERN GREAT LAKES...WHILE A
TROUGH OF LOW PRESSURE EXITS THE EASTERN SEABOARD.

TODAY THROUGH SATURDAY...THE HIGH WILL CONTINUE TO DRIFT SOUTHWARD
AND BE SQUARELY OVER THE AREA BY AFTERNOON. THE CURRENTLY BREEZY
WINDS ACROSS THE LAKE WILL DIMINISH THROUGH THE MORNING BUT A LAKE
BREEZE BOUNDARY IS EXPECTED TO SET UP AND PUSH INLAND DURING THE
AFTERNOON. H85 TEMPS WILL MODIFY FROM AROUND +6C TO AROUND +7 C
THROUGH THE DAY WHILE H92 TEMPS WARM FROM +10/11 TO +14 OR SO.
HOWEVER...WITH THE HIGH OVERHEAD MIXING WILL BE WEAK AND THIS MAY
TEMPER HEATING POTENTIAL. SCATTERED DIURNAL STRATO CU SHOULD HAVE A
MINIMAL NEGATIVE EFFECT ON TEMPS. WITH THIS IN MIND WILL FORECAST
TEMPERATURES A FEW DEGREES WARMER THAN TUESDAY FOR MOST AREAS WITH
HIGHS TODAY RANGING FROM RIGHT AROUND 70 NEAR THE LAKE TO THE LOWER
70S INLAND AND SOME MID 70S AT THE SOUTHWESTERN EXTREMES OF THE CWA.
THURSDAY WILL BE ANOTHER DRY DAY WITH TEMPS A FEW DEGREES WARMER
THAN TODAY. ANOTHER LAKE BREEZE IS EXPECTED BUT LAKEFRONT AREAS
SHOULD STILL MAKE THE LOWER 70S. AN UPPER TROUGH LOOKS TO DEVELOP
JUST TO THE WEST OF THE AREA EARLY FRIDAY AS SEVERAL SHORTWAVES
COMBINE TO AMPLIFY INTO A LARGER TROUGH. WATER VAPOR DOES SHOW
SEVERAL WAVES MOVING THROUGH THE UPPER RIDGE ACROSS
IDAHO/MONTANA/WYOMING AND THE WESTERN DAKOTAS. THE MAIN TROUGH IS
THE ONE OVER WESTERN SOUTH DAKOTA. AT THIS POINT THE TROUGH DEVELOPS
FAIRLY FAR SOUTH...EXTENDING INTO THE SOUTHERN PLAINS AND THE TRACK
OF THE BETTER ENERGY IS MORE TOWARD THIS AREA BUT THE AXIS DOES MOVE
ACROSS THE LOCAL AREA FRIDAY. THE SURFACE HIGH WILL STILL BE
INFLUENCING THE AREA DESPITE ITS CENTER HAVING SHIFTED TO THE EAST.
MOISTURE RETURN AHEAD OF THE TROUGH IS FOCUSED TOWARD THE MIDDLE
OHIO VALLEY AND POINTS SOUTHEAST LEAVING A RATHER DRY AIRMASS IN
PLACE OVERHEAD. WILL CONTINUE WITH A DRY FORECAST THOUGH THERE MAY
BE SOME INCREASE IN CLOUD COVER. EXPECT HIGHS IN THE UPPER 70S TO
AROUND 80 FRIDAY.

SATURDAY AND BEYOND...MEDIUM RANGE GUIDANCE IS AT ODDS WITH HOW THE
TROUGH EVOLVES THROUGH THE WEEKEND. THE GFS REMAINS PROGRESSIVE WITH
IT AND LIFTS IT NORTHEAST OUT OF THE OHIO VALLEY WHILE THE ECMWF
CUTS IT OFF AND SLOWLY TAKES IT NORTHEASTWARD THROUGH EARLY NEXT
WEEK. THIS WILL AFFECT POPS OVER THE WEEKEND WITH A SLOWER AND
FURTHER WEST SOLUTION BEING MORE FAVORABLE FOR BRINGING SCATTERED
AFTERNOON SHRA/TSRA CHANCES AS DEEPER MOISTURE ARRIVES. WILL
MAINTAIN CONTINUITY FOR NOW AND KEEP SLIGHT POPS OVER THE
SOUTHEASTERN CWA SUNDAY THROUGH TUESDAY...WITH DECENT CONFIDENCE
THAT PRECIP CHANCES WOULD REMAIN LOW WITH COVERAGE SCATTERED IF
CHANCES END UP BEING NEEDED AT ALL. H85 TEMPS WILL BE BACK INTO THE
+14/+15 RANGE BY THE END OF THE WEEKEND SUPPORTING LOWER 80S SUNDAY
AND MID 80S MONDAY AND TUESDAY DEPENDING ON CLOUD COVER.

MDB

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 09Z...

* WIND SHIFT FROM LIGHT NORTH OR NORTH-NORTHEAST TO EASTERLY THIS
  AFTERNOON...BUT SPEEDS LIKELY TO REMAIN 10 KT OR LESS.

RC

//DISCUSSION...UPDATED 06Z...

NO SIGNIFICANT AVIATION CONCERNS THROUGH THE PERIOD WITH BROAD
HIGH PRESSURE SPREADING OVER THE REGION. LATEST OBS SHOW THAT
PATCHY LAKE EFFECT STRATUS ALONG THE LAKESHORE IS VFR SO NO LONGER
EXPECT ANY MVFR CIGS EARLY THIS MORNING. VERY WEAK PRESSURE
GRADIENT WILL LIKELY RESULT IN VARIABLE TO CALM WINDS THROUGH
TOMORROW NIGHT INLAND. ORD AND MDW WILL BECOME EASTERLY DURING
THE AFTERNOON AS A LAKE BREEZE PUSHES INLAND BUT EXPECT WINDS TO
REMAIN PRIMARILY BELOW 10 KT EVEN AFTER THE SHIFT. ITS POSSIBLE
THAT WINDS WILL STAY LIGHT NORTH-NORTHWEST...ESPECIALLY AT
ORD...BEFORE THE LAKE BREEZE PUSHES THROUGH. GYY IS EXPECTED TO
KEEP A NORTH-NORTHEAST WIND UNTIL WINDS TURN CALM THIS EVENING.
SCT TO AT TIMES BKN VFR CU WILL DEVELOP BY MID TO LATE MORNING AND
CLEAR BY THE EVENING.

RC

//ORD AND MDW CONFIDENCE...UPDATED 09Z...

* HIGH CONFIDENCE IN WIND SHIFT TO EASTERLY THIS AFTERNOON AT ORD
  AND MDW...MEDIUM CONFIDENCE IN TIMING OF WIND SHIFT.

* HIGH CONFIDENCE IN ALL REMAINING ELEMENTS.

RC

//OUTLOOK FOR ORD/MDW FOR 12Z THURSDAY-12Z TUESDAY...UPDATED 00Z...

THURSDAY THROUGH MONDAY...VFR.

BMD

&&

.MARINE...
302 AM CDT

EXPANSIVE HIGH PRESSURE SPREADING INTO THE REGION FROM THE UPPER
MIDWEST AND THEN REMAINING NEAR THE SOUTH HALF OF THE LAKE THROUGH
THE WEEKEND WILL RESULT IN AN EXTENDED PERIOD OF PRIMARILY LIGHT
WINDS OVER THE LAKE. NORTHERLY WINDS WILL CONTINUE TO DIMINISH
THIS MORNING AND BACK TO SOUTHWEST OVER THE NORTH HALF AND BECOME
VARIABLE FOR A TIME OVER THE SOUTH HALF THIS AFTERNOON AND EARLY
THIS EVENING. A SHORT PERIOD OF GUSTS TO 20 KT COULD OCCUR ON THE
NORTH HALF THIS AFTERNOON INTO EARLY THIS EVENING...BUT FOR THE
REMAINDER OF THE PERIOD...WINDS OVER THE NORTH HALF WILL
PRIMARILY BE SOUTHWEST OR WEST AT 15 KT OR LESS. THE SOUTH HALF
OPEN WATERS WILL SEE SOUTHWEST WINDS 10 TO 15 KT TONIGHT THROUGH
THURSDAY NIGHT...BUT THEN LIGHT AND VARIABLE WINDS FRIDAY BECOME
LIGHT EAST AND SOUTHEAST OVER THE WEEKEND.

WAVES WHICH ARE STILL WELL INTO SMALL CRAFT CRITERIA FOR PORTIONS
OF THE NEARSHORE ZONES WILL LIKELY SUBSIDE ENOUGH TO ALLOW THE
SMALL CRAFT ADVISORY TO EXPIRE AT 15Z FROM WILMETTE HARBOR TO
MICHIGAN CITY.

RC

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...BEACH HAZARDS STATEMENT...ILZ006-ILZ014 UNTIL 10 AM WEDNESDAY.

IN...BEACH HAZARDS STATEMENT...INZ001-INZ002 UNTIL 10 AM WEDNESDAY.

LM...SMALL CRAFT ADVISORY...NEARSHORE WILMETTE HARBOR TO MICHIGAN CITY IN UNTIL
     10 AM WEDNESDAY.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Aug 14, 3:47 AM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
347 AM CDT WED AUG 14 2013

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
150900-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
347 AM CDT WED AUG 14 2013 /447 AM EDT WED AUG 14 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

HIGH WAVES WILL CREATE HAZARDOUS SWIMMING CONDITIONS AT LAKE
MICHIGAN BEACHES THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT CHANCE OF SCATTERED MAINLY AFTERNOON
THUNDERSTORMS SUNDAY THROUGH TUESDAY...MAINLY SOUTHEAST OF A
PONTIAC TO VALPARAISO LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

LMZ740>745-150900-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
347 AM CDT WED AUG 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THIS
MORNING FROM WILMETTE HARBOR TO MICHIGAN CITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-150900-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
347 AM CDT WED AUG 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS OVER FAR NORTHERN LAKE MICHIGAN
MONDAY AND TUESDAY.

&&

MDB

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

Nearby

Beach Hazards Statements in Illinois, 2013Every beach hazards statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.